Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Generation of finite difference formulas on arbitrarily spaced grids


Author: Bengt Fornberg
Journal: Math. Comp. 51 (1988), 699-706
MSC: Primary 65D25
MathSciNet review: 935077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple recursions are derived for calculating the weights in compact finite difference formulas for any order of derivative and to any order of accuracy on one-dimensional grids with arbitrary spacing. Tables are included for some special cases (of equispaced grids).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D25

Retrieve articles in all journals with MSC: 65D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0935077-0
PII: S 0025-5718(1988)0935077-0
Keywords: Finite difference coefficients, high-order accuracy
Article copyright: © Copyright 1988 American Mathematical Society